Über die Ableitung der S-Funktion

Göran Borg

Mathematische Annalen (1950/51)

  • Volume: 122, page 326-331
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Borg, Göran. "Über die Ableitung der S-Funktion." Mathematische Annalen 122 (1950/51): 326-331. <http://eudml.org/doc/160222>.

author = {Borg, Göran},
journal = {Mathematische Annalen},
keywords = {ordinary differential equations},
pages = {326-331},
title = {Über die Ableitung der S-Funktion},
url = {http://eudml.org/doc/160222},
volume = {122},
year = {1950/51},

AU - Borg, Göran
TI - Über die Ableitung der S-Funktion
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 326
EP - 331
KW - ordinary differential equations
UR - http://eudml.org/doc/160222
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.